# SDR DL72S001183

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 45,287 hours, 27,815 cycles
- Engine: Pwa JT9D*
- Engine time: 45,301 hours, 27,644 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NEAR TOP OF CLIMB FL330 NR 1 OIL TEMP WAS 140 DEG CELSIUS.  REMAINED IN YELLOW FOR 15 MIN.  PERFORMED POM.  REPLACED NR 1 FUEL HEAT VALVE, CKS GOOD.
